# SDR SIMA20140319008

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 35,426 hours, 32,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 0496
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

UPON LG RETRACTION DEPARTING DFW HAD LG AIR & GND FAIL MSG ON EICAS.  R & R LT MLG WOW 1 & WOW 2 PROX SWITCHES & RT MLG WOW 1 PROX SWITCH IAW AMM 32-63-01.  FUNCTION CHECK GOOD IAW AMM 32-63-05.
